# SDR CALA2014081891997

- Difficulty date: August 17, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N855UA
- Make and model: Airbus A319-131
- Aircraft serial: 1737
- Aircraft time: 41,770 hours, 17,218 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SILL HAS SPOTS OF CORROSION BETWEEN FRAME 66 & 68.  BLENDED CORROSION, AFTER BLENDING ALL AREAS WERE WITHIN LIMITS EXCEPT FOR NUTPLATE AT INBD FLANGE ON FRAME 68 IAW SRM 53-41-14 FIG 101.
